# SDR HALA2020121000143

- Difficulty date: December 4, 2020
- Submitted: December 11, 2020
- Operation: Air carrier
- Aircraft: N375HA
- Make and model: Airbus A330-243
- Aircraft serial: 1606
- Aircraft time: 22,954 hours, 3,598 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Frames 77-80
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE SKIN BETWEEN FR 77-FR 80, BETWEEN STRINGER 40L AND STRINGER 43L FOUND MULTIPLE FASTENER HEADS CORRODED.  CORRECTIVE ACTION: REFER TO NRC 100-017 SVO: 37226895 FOR PAINTING STRIPPING CARRIED OUT.  ALL CORRODED FASTENERS REMOVED AND REPLACED, AS PER SRM.  INSPECTED, NO CRACKS.
